MultiDatabases

Tsukuba Journal of Mathematics

Vol.45, No.1(2021) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Robert Laterveer
Zero-Cycles on Garbagnati Surfaces
1
Ryusuke Sugawara
Universal central extensions of linear groups over rings of non-commutative Laurent polynomials, associated K1 groups and K2 groups
13
Yasunori Okada and Hideshi Yamane
Generalized spherical mean value operators on Euclidean space
37
Atsufumi Honda, Shyuichi Izumiya, Kentaro Saji and Keisuke Teramoto
Geometry of lightlike locus on mixed type surfaces in Lorentz-Minkowski 3-space from a contact viewpoint
51
Masayoshi NAGASE and Takumi SHIRAKAWA
A formula for the heat kernel coefficients of the Dirac Laplacians on spin manifolds
69